# SDR CALA2025021002263

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 35,578 hours, 12,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT RIGHT CABIN DOOR EXTERIOR EMERG LIGHT INOP. - EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - REMOVED AND REPLACED LAMP IAW AMM 33-51-04, OPS CHECK GOOD.
